Allergan (Costa Rica) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-435 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.\
\
further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
reason for reoperation: rupture, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported \"exchange from textured to smooth\".Healthcare professional later reported \"ruptured\".Healthcare professional later reported \"hole, non-specific\".This record is for the left side.Device was explanted.